# SDR COMA0370031

- Difficulty date: September 28, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 110 hours, 93 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 03062H7665
- Condition: Cracked
- Part time: 113 hours, 98 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5043 PILOTS SIDE WINDOW CRACKED.  REPLACED SIDE WINDOW.
